# SDR DALA2015022301550

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 40,774 hours, 27,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND MAIN CABIN STA 737, RBL 56 FLOOR SUPPORT CRACKED.  REPLACED FLOORBEAM SUPPORT, PN 9915527-506 IAW SRM 51-41-08, 51-41-05, 51-10-05, 51-10-04 AND DWG 5930561, REV AC.
